# SDR AALA20030628

- Difficulty date: June 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT SEAT 7D INOPERATIVE.  REPLACED AFT EMERGENCY EXIT PATH LIGHT SOCKETS AT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
